# SDR 2A6D2020052001402

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 2,904 hours, 9,558 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,867 hours, 5,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21124220
- Condition: Chafed
- Location: Fuselage
- Part time: 2,904 hours, 9,558 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFES TO THE AFT FUSELAGE AFT FRAME (PN: 350A21-1242.20). THE CHAFES ARE FOUND ON
THE FREE EDGES OF THE INBOARD STIFFENING FLANGES ON THE LH AND RH SIDES OF THE FRAME. THE LH SIDE CHAFES
WERE MEASURED TO BE 7MM X 12MM (0.276” X 0.472”) AND 0.014” DEEP; AND THE OTHER CHAFE MEASURED TO
BE 3MM X 3MM (0.118” X 0.118”) AND 0.010” DEEP. THE RH SIDE CHAFE MEASURED TO BE 0.40” LONG AND
0.010” DEEP
